Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 32.

Article

Chalendar, I and Partington, JR orcid.org/0000-0002-6738-3216 (2019) The reproducing kernel thesis for lower bounds of weighted composition operators. Archiv der Mathematik, 133 (2). pp. 179-187. ISSN 0003-889X

Partington, JR orcid.org/0000-0002-6738-3216 and Zawiski, R (2019) Admissibility of Diagonal State-Delayed Systems with a One-Dimensional Input Space. Complex Analysis and Operator Theory, 13 (5). pp. 2463-2485. ISSN 1661-8254

Chalendar, I, Gallardo-Gutierrez, EA and Partington, JR orcid.org/0000-0002-6738-3216 (2019) A Beurling Theorem for almost-invariant subspaces of the shift operator. Journal of Operator Theory. ISSN 1841-7744 (In Press)

Gorkin, P and Partington, JR orcid.org/0000-0002-6738-3216 (2019) Norms of Truncated Toeplitz Operators and Numerical Radii of Restricted Shifts. Computational Methods and Function Theory. ISSN 1617-9447 (In Press)

Celaries, B, Chalendar, I and Partington, JR orcid.org/0000-0002-6738-3216 (2018) Universality and models for semigroups of operators on a Hilbert space. Journal of Operator Theory. ISSN 0379-4024 (In Press)

Câmara, MC and Partington, JR orcid.org/0000-0002-6738-3216 (2018) Multipliers and equivalences between Toeplitz kernels. Journal of Mathematical Analysis and Applications, 465 (1). pp. 557-570. ISSN 0022-247X

Chalendar, I, Esterle, J and Partington, JR orcid.org/0000-0002-6738-3216 (2018) Estimates near the origin for functional calculus on analytic semigroups. Journal of Functional Analysis, 275 (3). pp. 698-711. ISSN 0022-1236

Jacob, B, Nabiullin, R, Partington, JR orcid.org/0000-0002-6738-3216 et al. (1 more author) (2018) Infinite-Dimensional Input-to-State Stability and Orlicz Spaces. SIAM Journal on Control and Optimization, 56 (2). pp. 868-889. ISSN 0363-0129

Jacob, B, Partington, JR orcid.org/0000-0002-6738-3216, Pott, S et al. (1 more author) (2018) β-admissibility of observation operators for hypercontractive semigroups. Journal of Evolution Equations, 18 (1). pp. 153-170. ISSN 1424-3199

Chalendar, I, Gorkin, P, Partington, JR orcid.org/0000-0002-6738-3216 et al. (1 more author) (2018) Clark measures and a theorem of Ritt. Mathematica Scandinavica, 122 (2). pp. 277-298. ISSN 0025-5521

Gallardo-Gutiérrez, EA and Partington, JR orcid.org/0000-0002-6738-3216 (2018) C₀-semigroups of 2-isometries and Dirichlet spaces. Revista Matemática Iberoamericana, 34 (3). pp. 1415-1425. ISSN 0213-2230

Chalendar, I and Partington, JR orcid.org/0000-0002-6738-3216 (2017) A class of quasicontractive semigroups acting on Hardy and weighted Hardy spaces. Semigroup Forum, 95 (2). pp. 281-292. ISSN 0037-1912

Camara, MC and Partington, JR orcid.org/0000-0002-6738-3216 (2017) Asymmetric Truncated Toeplitz Operators and Toeplitz Operators with Matrix Symbol. Journal of Operator Theory, 77 (2). pp. 455-479. ISSN 0379-4024

Abusaksaka, AB and Partington, JR orcid.org/0000-0002-6738-3216 (2017) Diffusive systems and weighted Hankel operators. Operators and Matrices, 11 (1). 11-09. pp. 125-132. ISSN 1846-3886

Gutierrez, GEA, Partington, JR orcid.org/0000-0002-6738-3216 and Rodriguez, DJ (2017) An extension of a Theorem of Domar of Invariant Subspaces. Acta Universitatis Szegediensis: Acta Scientiarum Mathematicarum, 83 (1). 87/2015. pp. 271-290. ISSN 0001-6969

Gallardo-Gutierrez, EA, Partington, JR orcid.org/0000-0002-6738-3216 and Rodriguez, DJ (2016) A continuous model for quasinilpotent operators. Mathematische Zeitschrift, 284 (3). pp. 781-790. ISSN 0025-5874

Avicou, C, Chalendar, I and Partington, JR (2016) Analyticity and compactness of semigroups of composition operators. Journal of Mathematical Analysis and Applications, 437 (1). pp. 545-560. ISSN 0022-247X

Câmara, MC, Malheiro, MT and Partington, JR (2016) Model spaces and Toeplitz kernels in reflexive Hardy spaces. Operators and Matrices, 10 (1). pp. 127-148. ISSN 1846-3886

Câmara, MC and Partington, JR orcid.org/0000-0002-6738-3216 (2016) Spectral properties of truncated Toeplitz operators by equivalence after extension. Journal of Mathematical Analysis and Applications, 433 (2). pp. 762-784. ISSN 0022-247X

Chalendar, I and Partington, JR (2016) Phragmén–Lindelöf Principles for Generalized Analytic Functions on Unbounded Domains. Complex Analysis and Operator Theory, 10 (1). pp. 61-68. ISSN 1661-8254

Camara, MC and Partington, JR (2016) Finite-dimensional Toeplitz kernels and nearly-invariant subspaces. Journal of Operator Theory, 75 (1). pp. 75-90. ISSN 0379-4024

Chalendar, I, Gallardo-Gutierrez, EA and Partington, JR (2015) Weighted composition operators on the Dirichlet space: boundedness and spectral properties. Mathematische Annalen, 363 (3). 1265 - 1279. ISSN 0025-5831

Chalendar, I, Esterle, J and Partington, JR (2015) Lower estimates near the origin for functional calculus on operator semigroups. Journal of Functional Analysis, 269 (6). pp. 1620-1635. ISSN 0022-1236

Avicou, C, Chalendar, I and Partington, JR (2015) A class of quasicontractive semigroups acting on Hardy and Dirichlet space. Journal of Evolution Equations, 15 (3). 647 - 665. ISSN 1424-3199

Chalendar, I, Gorkin, P and Partington, JR orcid.org/0000-0002-6738-3216 (2015) Inner functions and operator theory. North-Western European Journal of Mathematics, 1. pp. 9-28.

Partington, JR and Camara, MC (2014) Near invariance and kernels of Toeplitz operators. Journal d'Analyse Mathematique, 124 (1). 235 - 260. ISSN 0021-7670

Jacob, B, Partington, JR orcid.org/0000-0002-6738-3216 and Pott, S (2014) Applications of Laplace-Carleson embeddings to admissibility and controllability. SIAM Journal on Control and Optimization, 52 (2). pp. 1299-1313. ISSN 0363-0129

Bashar Abusaksaka, A and Partington, JR (2014) BIBO stability of some classes of delay systems and fractional systems. Systems and Control Letters, 64 (1). 43 - 46 (4). ISSN 0167-6911

Chalendar, I and Partington, JR (2013) Norm estimates for weighted composition operators on spaces of holomorphic functions. Complex Analysis and Operator Theory. 1 - 9. ISSN 1661-8254

Book Section

Chalendar, I and Partington, JR orcid.org/0000-0002-6738-3216 (2017) Compactness, differentiability and similarity to isometry of composition semigroups. In: Botelho, F, King, R and Rao, TSSRK, (eds.) Problems and Recent Methods in Operator Theory. Contemporary Mathematics, 687 . American Mathematical Society , Providence, Rhode Island, USA , pp. 67-73. ISBN 978-1-4704-2772-6

Chalendar, I, Esterle, J and Partington, JR orcid.org/0000-0002-6738-3216 (2015) Dichotomy Results for Norm Estimates in Operator Semigroups. In: Arendt, W, Chill, R and Tomilov, Y, (eds.) Operator Semigroups Meet Complex Analysis, Harmonic Analysis and Mathematical Physics. Operator Theory: Advances and Applications, 250 . Birkhäuser , Cham, Switzerland , pp. 119-131. ISBN 978-3-319-18493-7

Proceedings Paper

Câmara, MC and Partington, JR orcid.org/0000-0002-6738-3216 (2018) Toeplitz kernels and model spaces. In: The Diversity and Beauty of Applied Operator Theory. Operator Theory: Advances and Applications. International Workshop on Operator Theory and its Applications (IWOTA 2017), 14-18 Aug 2017, Chemnitz, Germany. Springer Nature , pp. 139-153. ISBN 9783319759951

This list was generated on Sun Jul 21 06:33:50 2019 BST.